Generic Name:

acetaminophen-aspirin-caffeine, Oral Solution

Generic Name:
Goody's Extra Strength (Cool Orange),Goody's Extra Strength Headache,Goody's Extra Strength Headache Powder (Mixed Fruit Blast )

acetaminophen-aspirin-caffeine, Oral Solution

All Brands

  • Goody's Extra Strength (Cool Orange)
  • Goody's Extra Strength Headache
  • Goody's Extra Strength Headache Powder (Mixed Fruit Blast )
SECTION 1 of 4

Highlights for acetaminophen-aspirin-caffeine

Oral Solution
ACETAMINOPHEN; ASPIRIN; CAFFEINE (a set a MEE noe fen; AS pir in; KAF een) is a pain reliever. It is used to treat mild aches and pains. This medicine may help with arthritis, colds, headache (including migraine), muscle aches, menstrual cramps, sinusitis, and toothache.
This drug also comes in other forms, including Oral tablet
3 4 5
Talk to your healthcare provider if you have any of these conditions.
Know what to watch for and get tips for reducing your risks while taking this drug.
SECTION 2 of 4

acetaminophen-aspirin-caffeine Side Effects

Oral Solution

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
  • breathing problems
  • fast, irregular heartbeat
  • feeling faint or lightheaded, falls
  • fever or sore throat
  • pain on swallowing
  • ringing in the ears or trouble hearing
  • signs and symptoms of bleeding such as bloody or black, tarry stools; red or dark-brown urine; spitting up blood or brown material that looks like coffee grounds; red spots on the skin; unusual bruising or bleeding from the eye, gums, or nose
  • trouble passing urine or change in the amount of urine
  • unusually weak or tired
  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • diarrhea
  • headache
  • nausea, vomiting
  • passing urine more often
  • trouble sleeping
SECTION 3 of 4

acetaminophen-aspirin-caffeine May Interact with Other Medications

Oral Solution

Do not take this medicine with any of the following medications:

  • MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate
  • methotrexate
  • other medicines with acetaminophen
  • probenecid

This medicine may also interact with the following medications:

  • alcohol
  • alendronate
  • bismuth subsalicylate
  • clozapine
  • flavocoxid
  • grapefruit juice
  • herbal supplements like feverfew, garlic, ginger, ginkgo biloba, horse chestnut
  • isoniazid
  • lithium
  • medicines for diabetes or glaucoma like acetazolamide, methazolamide
  • medicines for gout
  • medicines that stimulate or keep you awake
  • medicines that treat or prevent blood clots like enoxaparin, heparin, ticlopidine, warfarin
  • NSAIDs, medicines for pain and inflammation, like ibuprofen or naproxen
  • other aspirin and aspirin-like medicines
  • some cough and cold medicines like pseudoephedrine
  • varicella live vaccine
Disclaimer: Our goal is to provide you with the most relevant and current information. However, because drugs interact differently in each person, we cannot guarantee that this information includes all possible interactions. This information is not a substitute for medical advice. Always speak with your healthcare provider about possible interactions with all prescription drugs, vitamins, herbs and supplements, and over-the-counter drugs that you are taking.
SECTION 4 of 4

How to Use acetaminophen-aspirin-caffeine

Oral Solution

Take this medicine by mouth. Place one packet of powder on tongue and follow with plenty of liquid, or stir powder into a glass of water or other liquid. Follow the directions on the package or prescription label. You can take this medicine with or without food. If it upsets your stomach, take it with food. Take your medicine at regular intervals. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. Special care may be needed.

Patients over 65 years old may have a stronger reaction and need a smaller dose.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • anemia
  • anxiety or panic attacks
  • asthma
  • bleeding problems
  • child with chickenpox, the flu, or other viral infection
  • diabetes
  • gout
  • heart disease
  • high blood pressure
  • if you often drink alcohol
  • kidney disease
  • liver disease
  • low level of vitamin K
  • lupus
  • smoke tobacco
  • stomach ulcers or other problems
  • trouble sleeping
  • an unusual or allergic reaction to acetaminophen, aspirin, caffeine, other medicines, foods, dyes, or preservatives
  • pregnant or trying to get pregnant
  • breast-feeding
What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days, if it gets worse, or if there is a new or different kind of pain. Tell your doctor if you see redness or swelling. If you are treating a fever, check with your doctor if the fever that lasts for more than 3 days.

Do not take Tylenol (acetaminophen) or medicines that have acetaminophen with this medicine. Too much acetaminophen can be very dangerous. Always read medicine labels carefully.

Report any possible overdose to your doctor or health care professional right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

This medicine can irritate your stomach or cause bleeding problems. Do not smoke cigarettes or drink alcohol. Do not lie down for 30 minutes after taking this medicine to prevent irritation to your throat.

If you are scheduled for any medical or dental procedure, tell your healthcare provider that you are taking this medicine. You may need to stop taking this medicine before the procedure.

Do not take this medicine close to bedtime. It may prevent you from sleeping.

This medicine may be used to treat migraines. If you take migraine medicines for 10 or more days a month, your migraines may get worse. Keep a diary of headache days and medicine use. Contact your healthcare professional if your migraine attacks occur more frequently.

Where should I keep my medicine?

Keep out of the reach of children.

Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Keep container tightly closed. Throw away any unused medicine after the expiration date.

Last Updated: August 19, 2014

The Healthline Site, its content, such as text, graphics, images, search results, and other material contained on the Healthline Site ("Content"), its services, and any information or material posted on the Healthline Site by third parties are provided for informational purposes only. None of the foregoing is a substitute for professional medical advice, examination, diagnosis, or treatment. Always seek the advice of a physician or other qualified healthcare provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on the Healthline Site. If you think you may have a medical emergency, call your doctor or 911 immediately. Please read the Terms of Service for more information regarding use of the Healthline Site.
Content licensed by
Gold Standard Logo

Healthline - Gold Standard License

Terms of Use

Licensee provides access to Alchemy provided by Gold Standard, Inc. ("Gold Standard"). Although Gold Standard makes reasonable efforts to ensure the accuracy and reliability of Alchemy, End User acknowledges and agrees that Licensee, its affiliates, and their respective officers, directors, employees and information providers and Gold Standard, its affiliates, its licensors, and their respective officers, directors, employees and information providers will not be held liable for any damages suffered or incurred by End User or any third person arising out of: a) any faults, interruptions or delays in Alchemy or its delivery, b) any use of or reliance on Alchemy by any person, or c) any inaccuracies, errors or omissions in Alchemy, irrespective of however such faults, interruptions, delays, inaccuracies, errors or omissions arise. Gold Standard shall not be liable to End User for any loss, cost or damages resulting from any delays in delivery and/or non-delivery of Alchemy or its content. End User acknowledges and agrees that its sole and exclusive remedy in the event of such delay is to not accept these terms and conditions. Gold Standard does not represent or warrant that Alchemy will meet the objectives or needs of End User or any third party. Gold Standard makes no warranty of merchantability of Alchemy or of the fitness of Alchemy for any purpose.

About Gold Standard

The Gold Standard editorial staff develops clinically-based drug information content through an independent, peer-reviewed process. Content updates to the database include new FDA-approved drugs, new non-prescription and herbal therapies, newly published information regarding FDA label changes and relevant clinical studies affecting off-label utilization. Editors do not have any significant financial relationships with the industry that would introduce bias in the editing or review of database content.